# SDR 2022FA0000633

- Difficulty date: June 30, 2021
- Submitted: October 20, 2022
- Operation: General aviation
- Aircraft: N583SD
- Make and model: Cessna 650
- Aircraft serial: 6507034
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Actuator
- Part number: 99141702
- Part serial: 614
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTD UP AND THE GEAR UNLOCK LIGHT ILLYMINATED. CYCLED THE GEAR ONCE WITH THE SAME EFFECT. AT LANDING, GEAR WAS SELECTED DOWN WITH 3 GREEN. MAINTENANCE FOUND MAIN GEAR ACTUATOR BROKE FROM WING ATTACH POINT. COMPONENT HAD 6016 LANDINGS AND LIFE LIMIT FROM CESSNA IS 22,300 LANDINGS. PILOT NOTED LANDING SURFACE AT KASX TO BE IN ROUGH SHAPE.
